Web Analytics
  • Misti

CBS Announces Fall 2015 Schedule, Says Goodbye to CSI

(pictured above: Supergirl)

The eye network aka CBS has its moment in the network upfront spotlight today and to kick it off announced their schedule for Fall 2015.

LIMITLESS


The biggest announcement/change is the cancellation of the original CSI. The crime drama will wrap up its 15 season run with a 2-hour farewell movie on September 27th and will reunite many former cast members including William Petersen and Marg Helgenberger. Current CSI leader Ted Danson will stay with the franchise and relocated over to the renewed CSI: Cyber.

LIFE IN PIECES


As was the deal last year, NFL’s Thursday Night Football will force series to delay their start till November or play musical timeslots. Monday’s will see long-time favorite The Big Bang Theory and new comedy Life in Pieces kick off the night followed by returning drama’s Scorpion and NCIS: Los Angeles; the anticipated drama Supergirl will debut in November. Tuesdays will have back to back NCIS‘ with the original and NCIS: New Orleans followed by new drama Limitless, (expect to see mega-star Bradley Cooper pop in now and then). Wednesday will kick off with Survivor, Criminal Minds and new medical drama Code Black. Post-Football Thursday nights will have The Big Bang Theory and Life in Pieces in their usual time slots, followed by Mom, new comedy Angel From Hell, and Elementary. Friday’s will play host to The Amazing Race, Hawaii Five-O and Blue Bloods. Sundays will start off with 60 Minutes, followed by Madam Secretary, The Good Wife and CSI: Cyber on its new night.

ANGEL FROM HELL


On the shelfe for mid-season are returning shows 2 Broke Girls, Mike & Molly, The Odd Couple, Undercover Boss, Person of Interest and new pick-ups Rush Hour and Criminal Minds spinoff Beyond Borders.

CODE BLACK


Full CBS schedule below with new shows in bold. Stay tuned for trailers of the new CBS shows coming after the upfront presentation this afternoon.

MONDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM LIFE IN PIECES

8:00-9:00 PM SUPERGIRL (Starting in early November)

9:00-10:00 PM SCORPION

10:00-11:00 PM NCIS: LOS ANGELES

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: NEW ORLEANS

10:00-11:00 PM LIMITLESS

WEDNESDAY

8:00-9:00 PM SURVIVOR

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CODE BLACK

THURSDAY

8:00-11:00 PM, ET/ 5:00-8:00 PM, PT NFL THURSDAY NIGHT FOOTBALL (Premieres Sept. 17)

8:00-8:30 PM THE BIG BANG THEORY (Starting in November)

8:30-9:00 PM LIFE IN PIECES (Starting in November)

9:00-9:30 PM MOM (Starting in November)

9:30-10:00 PM ANGEL FROM HELL (Starting in November)

10:00-11:00 PM ELEMENTARY (Starting in November)

FRIDAY

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM HAWAII FIVE-0

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-9:00 PM CRIMETIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM MADAM SECRETARY

9:00-10:00 PM THE GOOD WIFE

10:00-11:00 PM CSI: CYBER

#CBS #2015UpfrontPresentations #Television #CBSUpfront2015 #NetworkUpfront #TV

0 views

©2019 by misti michelle. Proudly created with Wix.com